# SDR DXTA200501051

- Difficulty date: October 13, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N816QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258416
- Aircraft time: 5,316 hours, 3,794 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: BAS169A4400035
- Condition: Blew Out
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

WHILE CRUISING AT FL360, HEARD A LOUD POP FROM REAR OF AIRCRAFT.  CABIN CLIMB INDICATOR WAS PEGGED AT MAXIMUM READING.  PRESSURIZATION WAS LOST.  INSPECTED J-DUCT DISCOVERED WATER SEPARATOR SLEEVE BUCK BLOWN, REMOVED J-DUCT AND INSPECTED SLEEVE, FOUND SLEEVE CUT, REPLACED SLEEVE AND INSTALLED J-DUCT.  LEAK CHECK J-DUCT AND WATER SEPARATOR CHECK GOOD, ALL WORK DONE IAW HAEKER 800XP AMM 21-10-95.
